# SDR COOSDR020009

- Difficulty date: March 1, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- Engine: Pwa JT3D*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION, WHEEL WELL FRAME CRACKED AT STA Y 19,000, -X 23,000.
